# SDR AALA201804039024

- Difficulty date: March 30, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 80,001 hours, 11,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Binding
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE LEVER COVER IS JAMMED, LATCH NEEDS ADJUSTMENT, ICE DRAWER WILL NOT CLOSE. FREED THE L1 DOOR SLIDE LEVER COVER.  REPLACED THE  LATCH.  INSTALLED 7-18 THE ICE DRAWER ON TRACK.
